# SDR R61A201807100763

- Difficulty date: June 25, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 28,300 hours, 22,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT GUSSET AT FR90 HAS CORROSION. REMOVED DAMAGED RT GUSSET AT FR90. LOCATED, DRILLED AND INSTALLED NEW RT GUSSET AT FR90. REF SRM 51-40-08. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
